Alert archive / California / Wind Advisories in 2012

Wind Advisory 36, NWS Hanford, CA

November 30, 2012

NWS Hanford, CA issued this wind advisory at Nov 30, 2012, 8:50 PM PST. It took effect at Dec 1, 2012, 10:00 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2012, 8:50 PM PST (04:50 UTC)
In effect from
Dec 1, 2012, 10:00 PM PST
Expired
Dec 2, 2012, 10:00 PM PST
In force
24 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

269 
WWUS76 KHNX 010450
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
850 PM PST FRI NOV 30 2012

CAZ089>091-011300-
/O.NEW.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
850 PM PST FRI NOV 30 2012

...WIND ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM SATURDAY TO 10 PM PST
SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.

* TIMING: SATURDAY EVENING THROUGH SUNDAY EVENING

* LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN...
  MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...MENDOTA

* IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5
  CORRIDOR...AND ON HIGHWAYS 99...152 AND 198...ESPECIALLY FOR
  HIGH PROFILE VEHICLES.

$$

BARLOW

WEATHER.GOV/HANFORD
10 follow-up statements
679 
WWUS76 KHNX 011258
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
458 AM PST SAT DEC 1 2012

CAZ089>091-012100-
/O.CON.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
458 AM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY. 

* WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH.
  STRONGEST WINDS ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. 

* TIMING: WINDS INCREASING THIS EVENING...BECOMING STRONGEST
  AROUND MIDDAY SUNDAY...THEN DIMINISHING AFTER SUNSET.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...MERCED...LOS BANOS AND
  COALINGA. 

* IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5
  CORRIDOR...AND HIGHWAYS 99...152 AND 198 ON THE NORTH AND WEST
  SIDE OF THE VALLEY.

$$

BINGHAM

WEATHER.GOV/HANFORD
212 
WWUS76 KHNX 012033
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1233 PM PST SAT DEC 1 2012

CAZ089>091-020445-
/O.CON.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
1233 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY. 

* WINDS: SOUTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 
  MPH. STRONGEST WINDS ALONG AND WEST OF THE INTERSTATE 5 
  CORRIDOR.

* TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND
  MIDDAY SUNDAY...THEN DIMINISHING AFTER SUNSET.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...MERCED...LOS BANOS AND 
  COALINGA.

* IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5 
  CORRIDOR...AND HIGHWAYS 99...152 AND 198 ON THE NORTH AND 
  WEST SIDE OF THE VALLEY.

$$

DUDLEY

WEATHER.GOV/HANFORD
820 
WWUS76 KHNX 012216
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
216 PM PST SAT DEC 1 2012

CAZ098-020700-
/O.EXA.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/
INDIAN WELLS VALLEY-
216 PM PST SAT DEC 1 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM
PST SUNDAY FOR THE INDIAN WELLS VALLEY. 

* WINDS: SOUTHWEST TO WEST WINDS WILL DEVELOP LATE THIS EVENING
  ACROSS THE INDIAN WELLS VALLEY. STRONGEST WINDS WILL OCCUR ON
  SUNDAY WITH GUSTS OF 55 TO 60 MPH AT TIMES.

* TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND
  MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...WALKER PASS...US
  HIGHWAY 395 AND HIGHWAY 14.

* IMPACTS: DRIVING MAY BE DIFFICULT. ISOLATED WIND DAMAGE COULD
  OCCUR.

$$

CAZ089>091-020700-
/O.CON.KHNX.WI.Y.0036.121202T0600Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
216 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 PM PST SUNDAY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY. 

* WINDS: SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50
  MPH. STRONGEST WINDS ACROSS A CORRIDOR FROM MERCED AND ALONG AND
  WEST OF THE INTERSTATE 5 CORRIDOR.

* TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST AROUND
  MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING.

* LOCATIONS INCLUDE: LEMOORE...AVENAL...MERCED...LOS BANOS AND
  COALINGA. 

* IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5
  CORRIDOR...AND HIGHWAYS 33...41...99...152 AND 198 ON THE NORTH
  AND WEST SIDE OF THE VALLEY.

$$

JMB

WEATHER.GOV/HANFORD
070 
WWUS76 KHNX 020650
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1050 PM PST SAT DEC 1 2012

CAZ089>091-098-021500-
/O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY-
1050 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY FOR
INDIAN WELLS VALLEY AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY.

* WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20
  TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED
  COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE
  INDIAN WELLS VALLEY...GUSTS OF 55 TO 60 MPH AT TIMES.

* TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST 
  AROUND MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING. 

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...THE BASE OF THE
  WALKER PASS...HANFORD...LEMOORE...AVENAL... CORCORAN...MERCED...
  MADERA...FRESNO...LOS BANOS...COALINGA AND MENDOTA.

* IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5
  CORRIDOR...AND HIGHWAYS 33...41...99...152 AND 198 ON THE
  CENTRAL SAN JOAQUIN VALLEY AND WEST SIDE OF THE VALLEY. IN THE
  INDIAN WELLS VALLEY...HIGHWAYS AFFECT WILL INCLUDE HIGHWAY 14
  AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SANGER

WEATHER.GOV/HANFORD
356 
WWUS76 KHNX 020651 CCA
NPWHNX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HANFORD CA
1051 PM PST SAT DEC 1 2012

CAZ089>091-098-021515-
/O.COR.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY-
1051 PM PST SAT DEC 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY FOR
INDIAN WELLS VALLEY AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY.

* WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20
  TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED
  COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE
  INDIAN WELLS VALLEY...GUSTS OF 55 TO 60 MPH AT TIMES.

* TIMING: WINDS INCREASING OVERNIGHT...BECOMING STRONGEST 
  AROUND MIDDAY SUNDAY...THEN DIMINISHING SUNDAY EVENING. 

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...THE BASE OF THE
  WALKER PASS...HANFORD...LEMOORE...AVENAL... CORCORAN...MERCED...
  MADERA...FRESNO...LOS BANOS...COALINGA AND MENDOTA.

* IMPACTS: DRIVING MAY BE DIFFICULT ALONG THE INTERSTATE 5
  CORRIDOR...AND HIGHWAYS 33...41...99...152 AND 198 ON THE
  CENTRAL SAN JOAQUIN VALLEY AND WEST SIDE OF THE VALLEY. IN THE
  INDIAN WELLS VALLEY...HIGHWAYS AFFECT WILL INCLUDE HIGHWAY 14
  AND U.S. 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
718 
WWUS76 KHNX 021453
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
653 AM PST SUN DEC 2 2012

CAZ089>091-098-022300-
/O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY-
653 AM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY FOR
INDIAN WELLS VALLEY AND THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN
VALLEY.

* WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20
  TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS MERCED
  COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 CORRIDOR. IN THE
  INDIAN WELLS VALLEY...GUSTS OF 55 MPH BELOW PASSES AND CANYONS.

* TIMING: WINDS INCREASING AND BECOMING STRONGEST AROUND MIDDAY
  SUNDAY...THEN DIMINISHING SUNDAY EVENING.

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...LEMOORE...AVENAL...
  CORCORAN...MERCED...LOS BANOS...COALINGA.

* IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MCB
WEATHER.GOV/HANFORD
756 
WWUS76 KHNX 022244
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
244 PM PST SUN DEC 2 2012

CAZ089>091-098-030600-
/O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY-
244 PM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE INDIAN WELLS VALLEY.

* WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 
  20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS 
  MERCED COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 
  CORRIDOR. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 MPH BELOW 
  PASSES AND CANYONS. 

* TIMING: CONTINUING THROUGH EARLY THIS EVENING...THEN EXPECTED TO
  DIMINISH BY LATER THIS EVENING.

* LOCATIONS INCLUDE: RIDGECREST...HANFORD...LEMOORE...AVENAL...
  CORCORAN...MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...
  MENDOTA.

* IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
147 
WWUS76 KHNX 022246 CCA
NPWHNX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HANFORD CA
245 PM PST SUN DEC 2 2012

CAZ089>091-098-030600-
/O.COR.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-INDIAN WELLS VALLEY-
245 PM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN...AS WELL AS THE
INDIAN WELLS VALLEY.

* WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 
  20 TO 30 MPH WITH GUSTS UP TO 50 MPH. STRONGEST WINDS ACROSS 
  MERCED COUNTY AND ALONG AND WEST OF THE INTERSTATE 5 
  CORRIDOR. IN THE INDIAN WELLS VALLEY...GUSTS OF 55 MPH BELOW 
  PASSES AND CANYONS. 

* TIMING: CONTINUING THROUGH EARLY THIS EVENING...THEN EXPECTED TO
  DIMINISH BY LATER THIS EVENING.

* LOCATIONS INCLUDE: RIDGECREST...HANFORD...LEMOORE...AVENAL...
  CORCORAN...MERCED...MADERA...FRESNO...LOS BANOS...COALINGA...
  MENDOTA.

* IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
995 
WWUS76 KHNX 030320
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
720 PM PST SUN DEC 2 2012

CAZ089>091-030430-
/O.CAN.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-
720 PM PST SUN DEC 2 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE CENTRAL AND SOUTHWESTERN SAN JOAQUIN VALLEY. 

WINDS HAVE DIMINISHED OVER THE CENTRAL AND SOUTHERN SAN JOAQUIN
VALLEY. 

$$

CAZ098-030600-
/O.CON.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
INDIAN WELLS VALLEY-
720 PM PST SUN DEC 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
FOR THE INDIAN WELLS VALLEY. 

* WINDS: IN THE SAN JOAQUIN VALLEY...SOUTHEAST TO SOUTH WINDS 20
  TO 30 MPH WITH GUSTS UP TO 50 MPH. IN THE INDIAN WELLS
  VALLEY...GUSTS OF 55 MPH BELOW PASSES AND CANYONS.

* TIMING: CONTINUING THROUGH EARLY THIS EVENING...THEN EXPECTED
  TO DIMINISH BY LATER THIS EVENING. 

* LOCATIONS INCLUDE: RIDGECREST

* IMPACTS: DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
407 
WWUS76 KHNX 030601
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1001 PM PST SUN DEC 2 2012

CAZ098-030715-
/O.EXP.KHNX.WI.Y.0036.000000T0000Z-121203T0600Z/
INDIAN WELLS VALLEY-
1001 PM PST SUN DEC 2 2012

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR THE
INDIAN WELLS VALLEY. 

WINDS HAVE DIMINISHED OVER THE INDIAN WELLS VALLEY THIS EVENING.

* WINDS: SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO AROUND 35
  MPH.

* TIMING: WINDS WILL CONTINUE TO DIMINISH OVERNIGHT.

* LOCATIONS INCLUDE: RIDGECREST...INYOKERN...CHINA LAKE.

* IMPACTS: CROSSWINDS AT THE BASE OF WALKER PASS MAY MAKE DRIVING
  ON HIGHWAY 14 DIFFICULTY AT TIMES FOR HIGH PROFILE VEHICLES.

$$

SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Nov 30, 2:46 PM PST, 6 hours 4 minutes earlier.

Area forecast discussion, Nov 30, 2:46 PM PST, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
246 PM PST FRI NOV 30 2012

.SYNOPSIS...
A BREAK IN THE PRECIPITATION CAN BE EXPECTED TONIGHT AND SATURDAY.
A THIRD...AND THE STRONGEST SYSTEM WILL ARRIVE SATURDAY NIGHT AND
SUNDAY. THIS SYSTEM HAS THE POTENTIAL TO BRING HEAVY RAIN AT TIMES
TO THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS...ESPECIALLY NORTH
OF KERN COUNTY.

&&

.DISCUSSION...
HEAVY PRECIPITATION AFFECTING THE NORTHERN PORTIONS OF THE
DISTRICT TODAY. MULTIPLE LOCATIONS RECEIVING MORE THAN AN INCH
OF WATER IN THE LAST 24 HOURS...MAINLY ACROSS THE FOOTHILLS AND
HIGHER ELEVATIONS OF THE SIERRA NEVADA. ACROSS THE VALLEY...A
QUARTER TO THREE QUARTERS OF AN INCH WERE MORE COMMON. COLD FRONT
ASSOCIATED WITH TODAY/S PRECIPITATION NOW MOVING ONSHORE OVER
NORTHERN CALIFORNIA AND EXPECTED TO SWEEP ACROSS CENTRAL
CALIFORNIA THIS AFTERNOON. MODELS SHOW GOOD DIFLUENCE FLOW ALOFT
OVER NORTHERN CALIFORNIA...AND PROGGED TO SHIFT SOUTHEAST INTO THE
DISTRICT THIS AFTERNOON. AT WHICH TIME...HEAVIER PRECIP WILL MOVE
INTO THE DISTRICT BEFORE EJECTING EASTWARD OVERNIGHT. AS THE COLD
FRONT MOVES EAST...SATELLITE IMAGERY AND REGIONAL DOPPLER RADAR
SHOWING THE MORE SIGNIFICANT PRECIP APPROACHING THE AREA. WHILE
HEAVIER PRECIP WILL MOVE ACROSS MOST OF THE DISTRICT...KERN COUNTY
WILL SEE THE LEAST AS IT IS NOT FAVORED IN THE SOUTHWESTERLY FLOW
PATTERN. WILL EXPECT THE PRECIP TO TAPER OFF LATER TONIGHT WITH A
BRIEF QUIET PERIOD BEFORE SATURDAY NIGHT/EARLY SUNDAY MORNINGS
STORM. WHILE THE COLD FRONT REMAINS NORTH OF THE DISTRICT...THE
SURFACE PRESSURE GRADIENT ACROSS THE VALLEY REMAINS TIGHT ENOUGH
TO PRODUCE STRONG SURFACE WINDS. WILL ALLOW THE WIND ADVISORY TO
REMAIN IN EFFECT THIS AFTERNOON AS SEVERAL LOCATIONS CONTINUE TO
REPORT GUSTS IN EXCESS OF 40 MPH. WILL EXPECT THESE CONDITIONS TO
PERSIST THROUGH SUNSET AND DIMINISHING BEFORE 10 PM PST.

AS CENTRAL CALIFORNIA IS CURRENT EXPERIENCING A SERIES OF
STORMS...THE NEXT STORM IS PROGGED TO PUSH IN LATE SATURDAY NIGHT.
MODELS ARE SHOWING LOW UNCERTAINTY WITH THE TIMING OF THE NEXT
ONSET OF PRECIP. WHILE THE GFS IS HOLDING OFF ON STARTING THE
PRECIP UNTIL CLOSER TO MIDNIGHT...WILL OPT FOR THE ECMWF SOLUTION
AND START THE PRECIP BEFORE 10 PM PST. WHILE MODELS SHOW A SIMILAR
TREND OF PLACING THE BULK OF THE PRECIP OVER NORTHERN CALIFORNIA...
A STRONGER COLD FRONT PUSHING IN ON SUNDAY WILL ALLOW FOR MORE OF
THE DISTRICT TO SEE SIGNIFICANT PRECIP AS THE RAIN/SNOW SHIELD IS
SHIFTED SOUTHWARD. THEREFORE...WILL KEEP THE AERIAL FLOOD WATCH IN
EFFECT FOR SUNDAY/S EVENT AS ADDITIONAL WATER WILL CREATE PROBLEMS
ALONG THE FOOTHILLS AND VALLEY AREAS THAT HAVE SEEN THE MOST
SIGNIFICANT PRECIP. SUNDAY/S STORM IS STILL PROGGED TO PRODUCT
ALMOST TWICE THE QPF AS TODAY/S STORM. SNOW...WHILE HEAVY AT
TIMES...WILL STAY OVER THE HIGHEST COUNTY WITH MUCH OF THE LOWER
ELEVATIONS IN THE AREA OF RAIN. MODELS STILL INDICATING MONDAY TO
REMAIN DRY AS THE WEEKEND STORM EXITS THE AREA. WILL NOT MENTION
FOG ON MONDAY/TUESDAY MORNING AS ATMOSPHERE MAY REMAIN WELL MIXED.
IN ADDITION...A WEAKER STORM ON WEDNESDAY MAY PREVENT THE REGION
FROM MAINTAINING A STABLE ATMOSPHERE. ON WEDNESDAY...WILL MAINTAIN
THE CHANCE/SIGHT CHANCE OF PRECIP...MAINLY NORTH OF FRESNO
COUNTY...DURING A WEAK TROF PASSAGE. AFTERWARD...MODELS BUILD THE
RIDGE PATTERN WITH A BETTER POTENTIAL FOR LATE NIGHT/EARLY MORNING
FOG.

&&

.AVIATION...
OVER THE SAN JOAQUIN VALLEY AND ADJACENT FOOTHILLS...SHOWERS LIKELY
WITH AREAS OF MVFR AND LOCAL IFR THRU 18Z SAT. OVER THE SOUTHERN
SIERRA NEVADA...RAIN AND HIGHER ELEVATIONS SNOW CONTINUING WITH
AREAS OF IFR CONDITIONS IN MOUNTAIN OBSCURATION THRU 18Z SAT. OVER
THE KERN COUNTY MOUNTAINS AREAS OF MVFR AND LOCAL IFR IN SHOWERS
AND UPSLOPE CLOUDS THRU 18Z SAT. OVER THE KERN COUNTY DESERTS...
MOSTLY VFR CONDITIONS THROUGH 18Z SAT. STRONG WINDS WITH GUSTS
REACHING 35KT POSSIBLE THRU 06Z SAT OVER MERCED AND MADERA COUNTIES
AND ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY.

&&

.AIR QUALITY ISSUES...
ON FRIDAY NOVEMBER 30 2012...FIREPLACE/WOOD STOVE BURNING IS
PROHIBITED IN KERN COUNTY. FURTHER INFORMATION IS AVAILABLE AT
VALLEYAIR.ORG

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 11-30       77:1924     44:1972     56:1892     29:1906
KFAT 12-01       76:1926     40:1905     53:1893     29:1906
KFAT 12-02       74:1907     39:1972     53:1941     27:1906

KBFL 11-30       83:1924     46:1965     52:1904     28:1907
KBFL 12-01       79:1903     44:1972     52:1954     27:2004
KBFL 12-02       87:1915     42:1972     53:1966     28:2004
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING
CAZ093-096.

WIND ADVISORY UNTIL 10 PM PST THIS EVENING CAZ089>091.

&&

PUBLIC...MOLINA
AVN/FW...BEAN
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Nov 30, 7:23 PM PST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
723 PM PST FRI NOV 30 2012

CAZ089-090-093-096-020330-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
723 PM PST FRI NOV 30 2012

...FLOOD WATCH...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL SAN JOAQUIN
VALLEY AND THE FOOTHILLS AND HIGHER ELEVATIONS OF THE SOUTHERN
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON.

.DAY ONE...TONIGHT

PERIODS OF RAIN...LOCALLY HEAVY...SNOW ABOVE 8000 FEET. SEE
SFOSPSHNX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLOOD WATCH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
EVENING. SEE SFOFFAHNX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ091-092-094-095-097>099-020330-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
723 PM PST FRI NOV 30 2012

...PERIODS OF HEAVY RAIN...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SAN JOAQUIN
VALLEY...THE TULARE COUNTY MOUNTAINS AND ADJACENT FOOTHILLS...AND
THE KERN COUNTY MOUNTAINS AND DESERTS.

.DAY ONE...TONIGHT

LINGERING SHOWERS OVER THE EASTERN SAN JOAQUIN VALLEY AND
FOOTHILLS. OTHERWISE, NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF HEAVY RAIN AND HIGH ELEVATION SNOW IS POSSIBLE
SUNDAY...MAINLY NORTH OF KERN COUNTY. LIGHTER RAIN WILL OCCUR IN
KERN COUNTY. SEE SFOSPSHNX FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

WP

In the hours before

Special weather statement, Nov 30, 3:28 PM PST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
328 PM PST FRI NOV 30 2012

CAZ089>099-010500-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
328 PM PST FRI NOV 30 2012

...PERIODS OF WET AND WINDY WEATHER EXPECTED THROUGH THE
WEEKEND...

THE STORM THAT WILL ARRIVE SATURDAY NIGHT INTO SUNDAY AND BRING
SUBSTANTIAL RAIN. HEAVY SNOW ACCUMULATIONS ARE LIKELY IN THE
SOUTHERN SIERRA NEVADA ABOVE 9000 FEET. RAINFALL FROM BOTH OF
THESE STORMS COULD CAUSE STREET AND URBAN FLOODING IN THE SAN
JOAQUIN VALLEY FROM FRESNO COUNTY NORTHWARD THIS WEEKEND. IN THE
FOOTHILLS AND HIGHER ELEVATIONS OF THE SIERRA...HEAVY RAIN COULD
BRING SMALL STREAMS AND RIVERS TO BANKFULL OR HIGHER BY SUNDAY
AFTERNOON. THERE IS ALSO THE THREAT OF ROCK SLIDES...DEBRIS FLOWS
AND ROAD CLOSURES.

ADDITIONALLY...GUSTY WINDS WILL OCCUR IN THE SAN JOAQUIN VALLEY
NORTH OF FRESNO COUNTY AND WEST OF INTERSTATE 5 ON SUNDAY.

STAY TUNED TO YOUR FAVORITE NEWS SOURCE...OR VISIT OUR WEBSITE AT
WEATHER.GOV/HANFORD...FOR UPDATES ON THIS DEVELOPING WEATHER
SITUATION.

PLEASE FEEL FREE TO VISIT OUR FACEBOOK PAGE AT US NATIONAL WEATHER
SERVICE HANFORD OR TWEET US @NWSHANFORD ON TWITTER.

SANGER

WEATHER.GOV/HANFORD
Local storm report, Nov 30, 3:37 PM PST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
337 PM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLOOD            FRESNO                  36.78N 119.79W
11/30/2012                   FRESNO             CA   NWS EMPLOYEE

            STREET FLOODING ON BRAWLEY AT HERNDON

&&

SANGER
Local storm report, Nov 30, 4:20 PM PST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
420 PM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     FLOOD            2 W ATWATER             37.35N 120.64W
11/30/2012                   MERCED             CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED A MULTI-VEHICLE
            ACCIDENT IN HEAVY RAIN ON HIGHWAY 99 AT WEST SIDE
            BOULEVARD. INVOLVED 3 CARS AND A BIG RIG. NUMBER OF
            INJURIES UNKNOWN AT THIS TIME.

&&

SANGER
Local storm report, Nov 30, 4:33 PM PST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
433 PM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HEAVY RAIN       1 SE WAWONA             37.54N 119.63W
11/30/2012  M4.56 INCH       MARIPOSA           CA   MESONET

            24-HOUR RAINFALL AT WAWONA RAWS

0414 PM     HEAVY RAIN       CRANE FLAT LOOKOUT RAWS 37.76N 119.82W
11/30/2012  M3.70 INCH       TUOLUMNE           CA   MESONET

            24-HOUR RAINFALL

0347 PM     HEAVY RAIN       JERSEYDALE RAWS         37.54N 119.84W
11/30/2012  M3.61 INCH       MARIPOSA           CA   MESONET

            24-HOUR RAINFALL

&&

SANGER
Local storm report, Nov 30, 4:51 PM PST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
451 PM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     DEBRIS FLOW      15 NE CLOVIS            36.97N 119.50W
11/30/2012                   FRESNO             CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED A MUD/ROCK SLIDE ON
            HIGHWAY 168

0307 PM     FLOOD            1 NW MARIPOSA           37.50N 119.98W
11/30/2012                   MARIPOSA           CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED STATE ROUTE 49 CLOSED
            DUE TO FLOODING

&&

SANGER
Local storm report, Nov 30, 6:11 PM PST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
611 PM PST FRI NOV 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     DEBRIS FLOW      15 NE CLOVIS            36.97N 119.50W
11/30/2012                   FRESNO             CA   BROADCAST MEDIA

            LOCAL MEDIA REPORTING 4 LANE CLOSURE OF HIGHWAY 168 DUE
            TO MUD/ROCK SLIDE.

&&

BPET

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.